# SDR AALA20021596

- Difficulty date: November 4, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 20R CRACKED AT STATION 1000, APPROX, AT RIGHT FLAP ACTUATOR.  INSTALLED DOUBLER REPAIR PER AARD 53-10-00-18.  (M)
